# SDR 20010411CW012

- Difficulty date: February 6, 2001
- Submitted: April 11, 2001
- Operation: General aviation
- Aircraft: N4175D
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449191
- Engine: Cont LTSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25765405
- Part serial: 70224106
- Condition: Inoperative
- Location: Engine Carb
- Part time: 69 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT ADJUST OVERLY RIGHT MIXTURE.  SENT FOR FACTORY SERVICE.  INSTALLED ON AIRCRAFT STILL COULD NOT ADJUST.  SENT BACK TO FACTORY FOR REPAIRS.  NOTE  THESE UNITS ARE INSTALLED ON NEW AIRCRAFT, THIS IS 3RD SET OF SERVOS ON THIS AIRCRAFT.
